CSpace
ontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgridsontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgrid
Wu Huamu; Tang Huazhong
2000
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume000Issue:005Pages:467
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36402
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu Huamu,Tang Huazhong. ontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgridsontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgrid[J]. journalofcomputationalmathematics,2000,000(005):467.
APA Wu Huamu,&Tang Huazhong.(2000).ontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgridsontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgrid.journalofcomputationalmathematics,000(005),467.
MLA Wu Huamu,et al."ontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgridsontheexplicitcompactschemesiiextensionofthestcecemethodonnonstaggeredgrid".journalofcomputationalmathematics 000.005(2000):467.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu Huamu]'s Articles
[Tang Huazhong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu Huamu]'s Articles
[Tang Huazhong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu Huamu]'s Articles
[Tang Huazhong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.